MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT V STABILIZER SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an opcab procedure using acrobat v stabilizer system, they were removing suture in the blade suture stays, when one of the black rubber stays became detached.The black rubber suture did become detached inside the patient.An attempt was made to retrieve the black suture stay.They were not able to locate.They can not confirm where the suture stay currently is.Procedure completed with same device.No procedural delays reported.No additional incisions were reported.No known adverse outcomes.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h6-health effect ¿ impact codes - "surgical intervention|device revision or replacement"- not needed, no replacement used.Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure mode.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period oct 2019 through sept 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device : (10 /13 & 22) enter investigation findings: the device was returned to the factory for evaluation on 09/30/2021.An investigation was conducted on 10/13/2021.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.Only one (01) black rubber stays was observed detached from the blade.There were no other visual defects observed.Based on the returned condition of the device, the reported failure "detachment of device or device component" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.The dhr, shop floor paperwork is available for review as an attachment to the record.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).
 
Event or Problem Description
The hospital reported that during an opcab procedure using acrobat v stabilizer system, they were removing suture in the blade suture stays, when one of the black rubber stays became detached.The black rubber suture did become detached inside the patient.The suture stop component that had displaced, was located before they closed the patient¿s chest and was not left in the chest as we believed and is currently noted in the product complaint.Procedure completed with same device.No procedural delays reported.No additional incisions were reported.No known adverse outcomes.

Brand Name
ACROBAT V STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12643622
Report Number2242352-2021-00837
Device Sequence Number4379868
Product Code MWS
UDI-Device Identifier00607567700536
UDI-Public00607567700536
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model NumberACROBAT V STABILIZER SYSTEM
Device Catalogue NumberOM-9100S
Device Lot Number25158772
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer12/09/2021
01/16/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date12/10/2021
01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown